Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 83, Issue 1, Winter 2020  pp. 179-195.

Spectral characterization of Jordan--Segal isomorphisms of quantum observables

Authors:  Lajos Moln\'ar
Author institution:Bolyai Institute, University of Szeged, H-6720 Szeged, Aradi v\'ertan\'uk tere 1, Hungary \textit{and} Institute of Mathematics, Budapest University of Technology and Economics, H-1521 Budapest, Hungary

Summary: We present characterizations of isomorphisms of Jordan algebras of quantum observables using only certain spectrum-preserving properties without assuming any kind of linearity. Similar problems involving the norm in the place of the spectrum are also studied.

Keywords: Jordan isomorphisms, spectrum-preserving maps, Neumann algebras, quantum observables, effect algebras

Contents   Full-Text PDF